# SDR UPS04143020

- Difficulty date: August 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Stiff
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMING HANDLE ONLY MOVES HALF DISTANCE TO ARMED POSITION.  EXERCISED HANDLE UNTIL FREE.  NO ADDITIONAL BINDING NOTED.  OK FOR CONTINUED SERVICE.
